# SDR UALA2009092102966

- Difficulty date: September 19, 2009
- Submitted: September 24, 2009
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 39,797 hours, 10,991 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON SIDE SKIN AT PANEL 446BL UPPER FWD CORNER IS CRACKED.  MAJOR REPAIR ACCOMPLISHED:  STOP DRILL CRACK AND INSTALLED DOUBLER REPAIR.
